# SDR ASOA2013082108889

- Difficulty date: July 29, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,357 hours, 16,918 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Mismanufactured
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT SIDE LOWER STRAP FOR SB670BA-57-02001 HAS ONE HOLE MISCOUNTERSUNK.   REPAIRED IAW OF REO 670-57-21-576.  MAJOR REPAIR.
